# SDR HEEA085002

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 18,621 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Part number: DMNI5062
- Part serial: 15205
- Condition: Corroded
- Location: Atc Transponder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTENNA HAS CORROSION AND TRANSPONDER REPORTED WEAK BY ATC. SCRAPPED.
